# SDR SIMA20150621001

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 31,548 hours, 27,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR RT WING TO FUSELAGE EMER LIGHT INOPERATIVE.  R & R RT EXTERIOR EMER LIGHT BULB ON WING TO FUSELAGE FAIRING IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
